# SDR 9804229851

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND EMERGENCY LIGHTS AT GALLEY, FORWARD CABIN AND AT GALLEY SERVICE DOOR EXIT SIGN INOPERATIVE.  REPLACED FUSE, OPERATIONAL CHECK NORMAL.
